# SDR CA080528014

- Difficulty date: May 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Unserviceable
- Location: Fuel System
- Part time: 609 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUX FUEL PUMP UNSERVICEABLE, CHANGED OUT FUEL PUMP WITH A SERVICABLE ONE. (TC NR 20080528014)
